# SDR CALA2015010992930

- Difficulty date: January 6, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 55,876 hours, 21,941 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SKIN PANEL HAS TRAPPED WATER INDICATIONS AT THE FOLLOWING LOCATIONS: 82 INCHES FROM INBD, 5 INCHES FROM TE, 3.5 INCHES X 3 INCHES, 170 INCHES FROM INBD, 13 INCHES FROM TE, 2.5 INCHES DIAMETER 27 INCHES FROM INBD, 29 INCHES FROM TE, 1.5 X 2 INCHES, 42 INCHES FROM INBD, 14 INCHES FROM TE, 1.5 INCHES DIAMETER, 128 INCHES FROM INBD, 19 INCHES FROM TE, 2.5 INCHES X 2 INCHES.  REPAIRED IAW SRM 55-21-11 CONFIG 1 PAR 5 E & FIG 205 A.
